Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.90
  • Total

    USD 10.90
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Mersyndol
  • Syndol
Strength
  • 325mg/8mg/5mg
  • 450mg/30mg/10mg/5mg
  • 450mg/9.75mg/5mg
Name Country Strength Pack Size USD Cart
Syndol - paracetamol/caffeine/codeine/doxylamine - 450mg/30mg/10mg/5mg - 30 Tablets Syndol paracetamol/caffeine/codeine/doxylamine Brand New Zealand 450mg/30mg/10mg/5mg 30 Tablets OTC $27.99 -
Mersyndol - acetaminophen/codeine phosphate/doxylamine - 325mg/8mg/5mg - 100 Tablets Syndol/​Mersyndol acetaminophen/codeine phosphate/doxylamine Brand New Zealand 325mg/8mg/5mg 100 Tablets OTC $149.99 -
Mersyndol - paracetamol/codeine/doxylamine - 450mg/9.75mg/5mg - 20 Tablets Mersyndol paracetamol/codeine/doxylamine Brand New Zealand 450mg/9.75mg/5mg 20 Tablets OTC $18.17 -
Mersyndol - paracetamol/codeine/doxylamine - 450mg/9.75mg/5mg - 40 Tablets Mersyndol paracetamol/codeine/doxylamine Brand New Zealand 450mg/9.75mg/5mg 40 Tablets OTC $36.33 -
Mersyndol - paracetamol/codeine/doxylamine - 450mg/9.75mg/5mg - 60 Tablets Mersyndol paracetamol/codeine/doxylamine Brand New Zealand 450mg/9.75mg/5mg 60 Tablets OTC $54.50 -
Syndol - paracetamol/caffeine/codeine/doxylamine - 450mg/30mg/10mg/5mg - 30 Tablets Syndol paracetamol/caffeine/codeine/doxylamine Brand New Zealand 450mg/30mg/10mg/5mg 3 shipments of 30 Tablets OTC $110.13 -
Mersyndol - paracetamol/codeine/doxylamine - 450mg/9.75mg/5mg - 40 Tablets Mersyndol paracetamol/codeine/doxylamine Brand New Zealand 450mg/9.75mg/5mg 6 shipments of 40 Tablets OTC $270.3 -

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Mersyndol (Mercyndol, Mercindol) is an extra strong pain relief medication designed to have an analgesic calmative effect. Mersyndol contains codeine phosphate 9.75mg, paracetamol 450mg, doxylamine succinate 5mg.

Mersyndol brings fast, effective temporary relief of strong pain and discomfort associated with headache, migraine, backache, arthritis, tension headache, muscle pain, period pain, cold & flu, dental pain, pain associated with trauma or surgery.

The antipyretic properties of Mersyndol may be useful for treating fevers. It is also a suitable alternative if you cannot tolerate aspirin. Mersyndol's calmative properties may be especially useful in the treatment of tension headaches and migraines.

This medication does not contain a calmative, therefore it is less likely to cause drowsiness. The antipyretic properties of Mersyndol may be useful for controlling fever.

This drug contains no aspirin or aspirin-like ingredients and is mild to the stomach.

Mersyndol (mersindol, mercyndol) preparation is for the relief of minor and temporary ailments and should be used as directed.

Prolonged use of Mersyndol without medical supervision may be harmful. Children should not be given this medication for over 48 hours without seeking medical advice. Do not take these medicines if you are taking aspirin or any other pain-relieving medication. Consult your doctor if you are pregnant, asthmatic, or if you suffer from kidney, heart or liver problems, or if you are taking any other regular medical treatment. If symptoms persist or worsen, or if new symptoms occur, consult your doctor.

What Makes Mersyndol So Effective

In this hectic, fast-pace world, the one thing people need the most is pain relief. As painkillers go, these three generic names have outlined the very meaning of effectiveness: ibuprofen, paracetamol, and aspirin. If one does not do the work, another will. There are some cases where a person will exhibit a particular sensitivity toward one kind of painkiller, and must therefore consider other options. If, for some reason, you should find yourself in the position of not being able to take aspirin, Mersyndol is a good alternative.

Mersyndol is a non-opoid, or non-opium based, painkiller that contains a paracetamol base. To be precise, it comes with 450 mg of paracetamol, 9.75 mg of codeine and 5 mg of doxylamine succinate. Paracetamol is also known by the generic name acetaminophen. This analgesic has been used for over 30 years, and has been proven effective in treating mild to severe pains. Paracetamol also reduces the side effects of any non-steroidal anti-inflammatory drugs (NSAIDs) that may be added to the medication. It also reduces the negative effects of small amounts of opiates, without reducing their potency.

Mersyndol also contains an alkaloid of opium called codeine, which acts as a fast-acting pain reliever. Codeine is also known as methylmorphine. A pharmacist could tell you that this means the drug was derived from morphine, an analgesic agent that has become infamous for its addictive properties. Codeine, however, is considerably less addictive than morphine, and may even be found as an ingredient in over-the-counter (OTC) medicines in very small doses. Codeine has also been proven to be much less addictive than other opiates, especially when combined with paracetamol. Codeine's function is to raise the body's threshold of pain, thus dulling pain greatly.

Doxylamine succinate, on the other hand, is an antihistamine that is used in its purest form as a sedative, or sleeping aid. In Commonwealth countries like New Zealand, Australia, Canada and the United Kingdom, this drug is often used in combination with paracetamol, as in the case of Mersyndol. This additive could cause fatigue and loss of concentration among people who take the drug, therefore it is not advised that a person who has just ingested Mersyndol to attempt to drive or to operate heavy machinery. Bed rest is best.

This triple-strength action of Mersyndol makes it an especially effective medicine for more severe pains. It offers relief for persistent afflictions like migraine, muscular aches and some nerve disorders. Neuralgia is among the most notable of these disorders. This is a chronic condition which produces sensations that may range from itchy to excruciating. This is because this illness targets the sensory nerves on the face, from the jaw to the forehead area. A neuralgia attack commonly lasts less than two minutes, but for some the pain could last for an extended period of time.

Neuralgia is rare and most times difficult to diagnose. Obvious facial tics are one of the symptoms, but when the tics are not present, it is even harder to detect. Some medications for seizure have proven to be effective against neuralgia. In some cases, the condition worsens up to a point where it causes sleep deprivation and lack of appetite. This condition was known in the past as "the suicide disease" because some of the people affected by it were in the end unable to find relief.

Fortunately, this modern age provides at least a temporary cure for severely painful conditions, and Mersyndol is among them.

For those who find themselves suffering tension pains and anxiety attacks, Mersyndol may also offer an immediate calming effect in addition to its fast pain relief action. Besides migraines, stomach problems are common tension pains, and it would be beneficial to take a drug like Mersyndol, which is easy on the stomach, unlike aspirin. Slowing down and taking a breather are always recommended supplementary measures -- ask any doctor! In some extreme cases of stress, people may even suffer a fever, which Mersyndol fights as an antipyretic.

Duniagrima

Syndol

I agree entirely,,this,tablet would take my neck and back pain immediately, whilst other tablets won't, I wish they could come back, I would,only take one tablet,and the pain. Disappeared instantly.

Sep 29, 2014

Christine Sharkey

Syndol

Great cannot get them anywhere. In bed practically 24/7 and lost a lot of weight

Sep 13, 2014

sandta

Syndol

Excellent, just managed to buy 100 on line for £39.99 cant wait brilliant the only thing that works for my migraine!

Jul 22, 2014

Tyler

Syndol

Have been suffering from debilitating headaches for thirty-five years and Syndol is the only tablet that stops them. Cannot get Syndol to buy for the past year and it's really affecting my life.

Nov 1, 2013

Roma Neale

Syndol

Syndol is the only tablet I have found that eases my terrible migraines, and believe me I have tried just about every medication the doctors can think of. I have searched everywhere for a supplier bu...t can't afford those prices. What are we supposed to do?

Read more of this reviewMore Read less of this reviewLess

Aug 29, 2013

Mario Testa

Syndol

I have been taking Syndol since i was 35 years because i suffer from backpain and headaches and now i am 65 years and i did not found another pill better than syndol for my pain.they are very effectiv...e.Mario Testa.

Read more of this reviewMore Read less of this reviewLess

May 13, 2012

Ruth MacLaren

Syndol

I could not agree more with Colleen. I am in a similar situation and only get back pain relief (without unpleasant side-effects)from Syndol. It has disappeared from the chemist's shelves here in the... U.K.and my little supply is rapidly running out.Help!! I know several friends who suffer from migraines will also desperately miss Syndol. We need it back! Cannot pay current high prices for remaining stock.

Read more of this reviewMore Read less of this reviewLess

Mar 3, 2012

colleen

Syndol

Syndol is the only tablet that takes my chronic back pain away, I have been diagnosed with degenerative disc disease and tried loads of prescribed painkillers but none are as effective as syndol.

Feb 17, 2012

arrow
Same Kiwi, new look! Old Site.